Does The Flu Cause Your Legs To Ache?

Featured Health Expert
9924_3623
EXPERT

1/21/08 #5 - Are leg aches a normal after-effect of a migraine?

Full Question:
Are leg aches a normal after-effect of a migraine? My so's legs ache after a long migraine (3 days or more). It hurts so bad that I have to rub Aspercreme on them, give him an Advil and an ice pack. Two neurologists have told me that they have never heard of this. He has been on three different preventive type medications - Neurotin, Torodal and Inderal when the leg cramps happened. Therefore, I don't think it's the medicine causing the leg pain.

Even though his legs...

Read more

More information on "Does The Flu Cause Your Legs To Ache?"

From Our Experts

See more SharePosts »

From Our Sources

More on Cold & Flu »

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (175) >